# SDR 2000UALA00199

- Difficulty date: April 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Aircraft time: 63,801 hours, 36,618 cycles
- Engine: Pwa JT8D15
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223890002
- Condition: Intermittent
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FORTY-FIVE MINUTES INTO FLIGHT CREW REPORTED RADIO PROBLEMS FOR BOTH 1 AND 2.  TCAS, OPWS AND LLWS ALERT SYSTEMS ARE INOPERATIVE.  DIVERTED TO MCI.  *S/D*  REMOVED AND REPLACED NR 1 RADIO ALTIMETER, OPERATIONAL NORMAL.
